Riesz means of the spectral function of the nonselfadjoint Laplace
Doklady Akademii Nauk, Tome 289 (1986) no. 6, pp. 1311-1314
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_6_a6,
author = {Ya. Sh. Salimov},
title = {Riesz means of the spectral function of the nonselfadjoint {Laplace}},
journal = {Doklady Akademii Nauk},
pages = {1311--1314},
year = {1986},
volume = {289},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_6_a6/}
}
Ya. Sh. Salimov. Riesz means of the spectral function of the nonselfadjoint Laplace. Doklady Akademii Nauk, Tome 289 (1986) no. 6, pp. 1311-1314. http://geodesic.mathdoc.fr/item/DAN_1986_289_6_a6/